Open Access
November 2006 Théorèmes-limite de Szegö dans le cas matriciel
Chanzy Jean
Proc. Japan Acad. Ser. A Math. Sci. 82(8): 113-116 (November 2006). DOI: 10.3792/pjaa.82.113


This work is a theoretical study of Toeplitz operators the symbol of which is a regular matricial function, positive definite everywhere on the one-dimensionnal torus. We propose a trace theorem with an asymptotic expression giving an extension of the three Szegö limit theorems to the matricial case.


Download Citation

Chanzy Jean. "Théorèmes-limite de Szegö dans le cas matriciel." Proc. Japan Acad. Ser. A Math. Sci. 82 (8) 113 - 116, November 2006.


Published: November 2006
First available in Project Euclid: 6 November 2006

zbMATH: 1182.47028
MathSciNet: MR2279275
Digital Object Identifier: 10.3792/pjaa.82.113

Primary: 47A05 , 47Axx , 47B35 , 47B39 , 47B48 , 47Bxx , 47F05

Keywords: espaces de Lebesgue , fonction matricielle , Op\'erateur de Toeplitz , op\'erateur matriciel , th\'eor\`emes-limite de Szeg\"o

Rights: Copyright © 2006 The Japan Academy

Vol.82 • No. 8 • November 2006
Back to Top